Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CamarilloRT

Accutane and Cortizone Inj.

Hey all. smile.gif Well, I've been on Accutane for 11 days and things are going fine. I have a quick question though. I have some leftover small cysts on my neck (from before Accutane started) and I want to get them injected with Cortizone. I've had this done many times before Accutane and I did get a few small dents. What I was wondering is, since your skin is so much more sensitive, should you get injections? I'm sure I'll get a dent, but will it be much worse on Accutane? They are not painful and huge, but they've been there for a month and I'm tired of having these bumps on my neck. mad.gif Anyway, thanks for any info. Love and prayers to you all! wub.gif Stace

http://staceyaccutanejournal.blogspot.com/

Share this post


Link to post
Share on other sites

I've read other people's accutane journals where they had this done during there course so I wouldn't see why you wouldn't be allowed to. Just call up your derm and ask him, since he's the one that has to do it for you anyways.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×